# SDR IXXA202202127009

- Difficulty date: February 8, 2022
- Submitted: February 12, 2022
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767-200
- Aircraft serial: 22223
- Aircraft time: 91,307 hours, 41,691 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, B

## Discrepancy

ENROUTE FROM KRFD TO KCLT AND CLIMBING THROUGH 12,000 WITH AUTOPILOT AND AUTOTHROTTLES ENGAGED, LEFT ENGINE CONTINUOUSLY STEADY STATE SURGE STALLED. EGT MAX INDICATION OF 959C OBSERVED. CREW CONSULTED ATI QUICK REFERENCE HANDBOOK AND ADJUSTED LEFT ENGINE TO 70-80% N1. LEFT ENGINE CONDITIONS RETURNED TO NORMAL OPERATING CONDITIONS. AIR TURN BACK TO DESTINATION STATION KRFD. EMERGENCY DESCENT COORDINATED WITH KRFD-ATC.  LANDING WAS UNEVENTFUL WITH NO ADDITIONAL PRECAUTIONARY ACTIONS. ON ARRIVAL AIRCRAFT GROUNDED FOR FAULT ISOLATION.
